# SDR ORJA9690

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Forward Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CORRODED IN FORWARD ENTRYWAY, THRESHOLD AREA.  REMOVED OLD SHIM, FABRICATED AND INSTALLED NEW SHIM IAW SRM 51-10-2, 51-10-3, 51-10-4, 51-30-1, AND MM 20-20-02 AND MM 20-20-03.  REFERENCE AAR N/R 2000-0018.  (M)
